Hello, I am a 29 yr old mother of 3 and I just recently had my third in October of '06. when I was in the hospital delivering, I had this tremendous PAIN in my hip bone... I never felt anything like that before!!Then the day I was suppose to go home which was the day after... I had a dizzy spell and diarhea. Then I was fine for a while, but I was PIGGING OUT!!!!! even when my littleman got up in the night for a feeding I was eating SOMETHING!! Then all of the sudden I had NO APPETITE for probably a week!! THey thought it was my BCP so I switched, Found out I was anemic... They put me on Iron tabs, didn't help made it worse. I felt hungry, but my stomach felt like it was too sore, and I wasn't really hungry for anything! They took me off the Iron pills and decided I had Post partum depression. I am now on sertraline (spelling error I'm sure) I felt good after taking them for a bit, but I still get days where I am NOT HUNGRY!! Nauseous, dizzy, I have lost weight unwillingly!!!! (I am 110lb average, now am 101) I am wrecking myself everyday wondering if I am going to pass out on my kids, gonna DIE, or what!!! I don't have any idea and noone else seems to either!!!!!! My physician is from a clinic and and she is an FNP. So I'm wondering if maybe she really doesn't know whats going on or what to be testing me for.... She has already tested me for diabetes, and gave me an upper GI... I was thinking maybe a tapeworm, bc i ate at a chinese restaurant in Atlanta, GA and got REALLY sick after!!!! maybe the food was contaminated... I JUST DON"T KNOW!!!!!! PLEASE SOMEBODY GIVE ME A CLUE!!!!!:confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?